Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Pulse in left temple, mild headache. Taking medication for high BP. What it could be?

HI, every once in a while I have a pulse in my left temple. Very little pain. But since I worry a lot it stresses me out. A few nights ago I could hardly sleep worrying about it. I also had a mild headache the other day. I take high blood preasure medication . May be going to the doc tommorow since I also need my meds refilled. Do you have any idea of what this could be. Thankyou, Michael Spicuzza
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

First of all, I would like to reassure you that your symptoms are not suggestive of any serious neurological or brain-related illness.

The most likely cause could be a muscle tension headache or related to anxiety.

Your doctor would be able to clarify further after detailed examination.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor